Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On Schreier systems in free groups

Authors: Marshall Hall and Tibor Radó
Journal: Trans. Amer. Math. Soc. 64 (1948), 386-408
MSC: Primary 20.0X
MathSciNet review: 0026051
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Reidemeister, Einführung in die kombinatorische Topologie, Braunschweig, Vieweg, 1932.
  • [2] J. Nielsen, Om Regning med ikke-kommutative Faktorer og dens Anvendelse i Gruppeteorien, Matematisk Tidsskrift B (1921) pp. 77-94.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X

Additional Information

PII: S 0002-9947(1948)0026051-0
Article copyright: © Copyright 1948 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia